A New Subclass of Uniformly Convex Functions Defined by Linear Operator

  • A. Narasimha Murthy
  • P. Thirupathi Reddy
  • H. NiranjanEmail author
Conference paper
Part of the Trends in Mathematics book series (TM)


In this paper, we define a new subclass of uniformly convex functions with negative coefficients and obtain coefficient estimates, extreme points, closure and inclusion theorems, and the radii of starlikeness and convexity for the new subclass. Furthermore, results on partial sums are discussed.


  1. 1.
    Carlson, B. C., Shaffer, S. B.: Starlike and prestarlike hypergeometric functions. SIAM J. Math. Anal. 15, 737–745 (2002)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Goodman, A. W.: On uniformly convex functions. Ann. Polon. Math. 56, 87–92 (1991)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Goodman, A. W.: On uniformly starlike functions. J. Math. Anal. & Appl. 155, 364–370 (1991)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Murugusundaramoorthy, G., Magesh, N.: Linear operators associated with a subclass of uniformly convex functions. Internat. J. Pure Appl. Math. Sci. 4, 113–125 (2006)Google Scholar
  5. 5.
    Ronning, F.: Uniformly convex functions and a corresponding class of starlike functions. Proc. Am. Math. Soc. 1(18), 189–196 (1993)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Ronning, F.: Integral representations for bounded starlike functions. Annal. Polon. Math. 60 , 289–297 (1995)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Schild, A., Silverman, H.: Convolution of univalent functions with negative co-efficient. Ann. Univ. Marie Curie-Sklodowska Sect. A. 29, 99–107 (1975)zbMATHGoogle Scholar
  8. 8.
    Silverman, H.: Univalent functions with negative coefficients. Proc. Amer. Math. Soc. 51, 109–116 (1975)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Silverman, H.: Partial sums of starlike and convex functions. J. Math. Anal. & Appl. 209, 221–227 (1997)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Silvia, E. M.: Partial sums of convex functions of order α. Houston J. Math. 11, 517–522 (1985)Google Scholar
  11. 11.
    Subramanian, K. G., Murugusundaramoorthy, G., Balasubrahmanyam, P., Silverman, H.: Sublcasses of uniformly convex and uniformly starlike functions. Math Japonica. 42, 517–522 (1995)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Subramanian, K. G., Sudharsan, T.V., Balasubrahmanyam, P., Silverman, H.: Classes of uniformly starlike functions. Publ. Math. Debrecen. 53, 309–315 (1998)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  • A. Narasimha Murthy
    • 1
  • P. Thirupathi Reddy
    • 2
  • H. Niranjan
    • 3
    Email author
  1. 1.Department of MathematicsGovernment A. V. V. CollegeWarangalIndia
  2. 2.Department of MathematicsKakatiya UniveristyWarangalIndia
  3. 3.Department of Mathematics, School of Advanced SciencesVIT UniversityVelloreIndia

Personalised recommendations